• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Advice needed for Nausea

#1
Hi Everyone,

I am hoping that someone can come up with some advice for me. I have been on LT for 2 weeks now and doing OK, I have recently started on some new medication that I have to be on for the next 3 weeks (coming off is not an option) the main side effect I am having is nausea and vomiting. I hate LT on a good stomach but on a bad one it just does not seem to settle and I cant stomach them. Yesterday I had a slice of cheese which calmed things enough for me to have one shake, today have felt awful all day and only managed to sip water. In the end I just had a few bits of plain chicken and a slice of cheese and my stomach settled a bit so I quickly had a LT. Cant continue like this for next 3 weeks cos it will affect my weight loss wont it, I know if I ate I would feel less nauseous but I just dont want to break LT as I am also only doing this for another 3 weeks before starting IVF treatment and need to loose weight. I cant keep the LT down though feeling this sick, they made me gag before but that was fine, now I am just throwing them back up


Any advice welcome (and I cant come off the meds.., or LT really)
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Angie44

Silver Member
#2
I would take guidance from your doctor and the lipotrim people especially as you will want to be in the best of health for your IVF. Hope you feel better soon hun xxx
 

sue121

always lurkin around!
#3
might u be better having a light diet for a couple of days just till your tums settled... surely that would be the best thing 2 do and would get u back on track quicker.. thats wat i would do ... i hope u feel better soon xx
 
#4
The trouble is it wont get any better cos its related to the medication and thats got to continue for 3 weeks, this is my last 3 weeks of doing LT as well as I cant have it during treatment. Do you think if I have a tiny bit of chicken a few times a day it will make much difference to my weight loss?, it seems to settle my stomach enough to get some water and LT in?
 
#5
Hi Everyone,

I am hoping that someone can come up with some advice for me. I have been on LT for 2 weeks now and doing OK, I have recently started on some new medication that I have to be on for the next 3 weeks (coming off is not an option) the main side effect I am having is nausea and vomiting. I hate LT on a good stomach but on a bad one it just does not seem to settle and I cant stomach them. Yesterday I had a slice of cheese which calmed things enough for me to have one shake, today have felt awful all day and only managed to sip water. In the end I just had a few bits of plain chicken and a slice of cheese and my stomach settled a bit so I quickly had a LT. Cant continue like this for next 3 weeks cos it will affect my weight loss wont it, I know if I ate I would feel less nauseous but I just dont want to break LT as I am also only doing this for another 3 weeks before starting IVF treatment and need to loose weight. I cant keep the LT down though feeling this sick, they made me gag before but that was fine, now I am just throwing them back up


Any advice welcome (and I cant come off the meds.., or LT really)
Just wondering are you on LT or maintenace ? I assume you realise your not suppose to eat on Lt it will stop ketoisis. Espically Cheese or anything with Fat in it. I personally think if your throwing up you should consider coming off LT . just go on a low cal diet ?? best of luck with whatever you decide. good luck with IVF too.
 
#6
I am on LT, I thought cos it is protein only and no carbs it wouldnt take me out of ketosis, especially considering I havnt had the shakes, I know I am not supposed to eat, but it was such a tiny bit of protein only it had alot less cals than a LT
 


Similar threads